Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Special sextics with a quadruple line
Authors

Sonja Gorjanc
Vladimir Benic
Journal / Anthology

MATHEMATICAL COMMUNICATIONS
Year: 2009
Volume: 14
Issue: 1
Page range: 85-102
Description

This paper deals with a special class of 6th order surfaces with a quadruple straight line in a three-dimensional Euclidean space. These surfaces, denoted by P6 4 , are the pedal surfaces of one special 1st order 4th class congruence C1 4 . The parametric and implicit equations of P6 4 are derived, some of their properties are proved and their visualizations are given. The singularities of P6 4 are classi ed according to the shapes of their tangent cones. The methods applied are analytic, synthetic and algebraic, supported by the program Mathematica 6.
Subject

*Unclassified